# SDR USAAF00007

- Difficulty date: January 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Row 4 - 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC - THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 4 THROUGH 9 WERE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AT SEAT ROWS 4 THROUGH 9 AND THE INVERTER.  (M)
